THEOREM OF CLOSED GRAPH AND ULTRABORNOLOGICAL SPACES

被引:0
作者
HOGBENLEND, H
机构
来源
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A | 1971年 / 273卷 / 22期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1060 / +
页数:1
相关论文
共 6 条
[1]  
Buchwalter H., 1965, PUBL DEP MATH LYON, V2, P2
[2]  
GROTENDIECK A, 1966, MEM AM MATH SOC, V16
[3]  
HOGBENLEND H, 1971, THEORIE BORNOLOGIES, P213
[4]  
MAHOWALD M, 1961, J LOND MATH SOC, V36, P108
[5]  
POPA N, 1971, CR ACAD SCI A MATH, V273, P294
[6]  
WILDE MD, 1971, B SOC ROY SC LIEGE, P116